# SDR CKSA98599

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 2360 · Static Discharge System
- Part: Ground Strap
- Part number: 610B9A
- Condition: Disbonded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON O/B GROUND STRAPS AT T/E CORRODED AND DISBONDED AT STATIC DISCHARGERS.  REPAIRED IAW ASA CKF-EXW-090 SUPP SHEET 2.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C57-560-01-02.
